# SDR SWAA2023062957482

- Difficulty date: June 9, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R TOILET SERVICE DOOR CORRODED AT BONDING WIRE ATTACH POINT<[01] REMOVED CORROSION AT TOILET SERVICE DOOR AT BONDING WIRE ATTACH POINT .FOUND EXFOLIATE CORROSION OUT OF LIMITS PER SRM 52-40-01-1A-4 FIG 103; REMOVED TOILET SERVICE DOOR PER REF. SRM 51-40-02-0G-0 AND REF TASK CARD TTG8Q00LKM8C FOR TOILET SERVICE DOOR REPLACEMENT. (INSTALLATION);[02] STEP 1 ENTER IN ERROR.;[03] REMOVED AND REPLACED TOILET SERVICE DOOR PER REF. SRM 51-40-02-0G-0 AND DRAWING # 146A7410.;[04] VERIFIED FINAL CORRECTIVE ACTION STEP 3.
